73.4K members
1.2M posts
cancel
Showing results for 
Search instead for 
Did you mean: 

Skin after rads

4 REPLIES 4
Seashell60
Member

Re: Skin after rads

Hi ladies, i recently started having skin reactions under my left breast, the side that i had Rads done on , which ended back in August 2013. I had no reactions at all during or since then up until about 2 months ago.

My GP said that it was possible that it is a delayed reaction from Rads and gave me some Hydrocortisone cream which i used with no improvement. i saw a nurse at the surgery who sent me over to the GP-linked Pharmacy and they gave me some other cream to use, Daktacort which helped initially but then it came back.

So while I was seeing my Oncology specialist last week i showed her and she said the skin becomes sensitive where Rads have been done and told me to go back to the Pharmacist which i did and they gave me some Canesten cream which i use twice a day.

When i look in the mirror the skin looks just like pinky red goose pimples spreading along underneath and up but it doesn't itch too much even in this hot weather. So i will persevere with this new cream and if no improvement they told me to see my GP in a couple of weeks. Cheers, Michele x

keeks
Member

Re: Skin after rads

Hi Rubyring

 

not exactly the same problem but a few weeks after rads finished the skin round the scar under my arm was swolen and spongy.  I had no problems at all with this scar before so went to see my GP.

 

got antibiotics and steroid cream and it cleared in a few days.  It might be worth getting someone to take a look. 

 

Take care

 

Keeks

mary32
Member

Re: Skin after rads

Hi Ruby

 

I finished rads last November and I have not experienced this but I have read on here that occassionally people suffer delayed reaction/side effects. I would contact your BCN and get it checked out.

 

Take care.

 

Mary

 

 

Janet_BCC
Member

Re: Skin after rads

Hi Rubyring,

 

I'm sorry you haven't had any replies to your post yet.

 

It might help to give our Helpline a call to talk this over.  They are open from 9-5 on weekdays and 10-2 on Saturdays.  The number is 0808 800 6000

 

Very best wishes

 

Janet

BCC Moderator

 

 

Rubyring
Member

Skin after rads

Hi just wondered if anyone could give me some advice. I finished radiotherapy end Feb this year and recently I have noticed under my boob where I was a bit burned the skin has gone very thick and spongy is this normal ? Or should I ring BCN. Everything just worries you ! Thanks x